The parameter reduction of the interval-valued fuzzy soft sets and its related algorithms

Ma, Xiuqin, Qin, Hongwu, Sulaiman, Norrozila, Herawan, Tutut and Abawajy, Jemal H. 2014, The parameter reduction of the interval-valued fuzzy soft sets and its related algorithms, IEEE transactions on fuzzy systems, vol. 22, no. 1, Article number 6461090, pp. 57-71.

Attached Files
Name Description MIMEType Size Downloads

Title The parameter reduction of the interval-valued fuzzy soft sets and its related algorithms
Author(s) Ma, Xiuqin
Qin, Hongwu
Sulaiman, Norrozila
Herawan, Tutut
Abawajy, Jemal H.
Journal name IEEE transactions on fuzzy systems
Volume number 22
Issue number 1
Season Article number 6461090
Start page 57
End page 71
Total pages 15
Publisher IEEE
Place of publication Piscataway, N. J.
Publication date 2014-02
ISSN 1063-6706
1941-0034
Keyword(s) interval-valued fuzzy soft set (IVFSS)
parameter reduction
soft set
Language eng
Field of Research 089999 Information and Computing Sciences not elsewhere classified
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2014, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30062652

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 28 Apr 2014, 10:10:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.